MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE1 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE1 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-109
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
When inserting the # 1 9mm insert, the wire hooked in front of the base plate and floated slightly.An attempt was made to insert the wire, but the wire came off and could not be used.There were two tka on the day, so we responded quickly using the other product.

Brand Name
X3 TRIATHLON CS INS SIZE1 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10017027
Report Number0002249697-2020-00846
Device Sequence Number3303728
Product Code MBH
UDI-Device Identifier07613327045581
UDI-Public07613327045581
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number5531-G-109
Device Catalogue Number5531G109
Device Lot NumberLHK255
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2020
Initial Report FDA Received Date05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;